# SDR SCNA20130128009

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT STA 500F CLIPS ARE CRACKED FWD & AFT SIDE OF FRAME AT INTERCOSTAL APPROX 26L.  REMOVED, LOCATED, DRILLED, DEBURRED & INSTALLED NEW CLIPS AT FS 500F FWD & AFT SIDE.
